Volume 14, issue 4 (2014)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 7, 3219–3760
Issue 6, 2687–3218
Issue 5, 2145–2685
Issue 4, 1601–2143
Issue 3, 1073–1600
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Left-orderable fundamental groups and Dehn surgery on genus one $2$–bridge knots

Ryoto Hakamata and Masakazu Teragaito

Algebraic & Geometric Topology 14 (2014) 2125–2148
Bibliography
1 V Bargmann, Irreducible unitary representations of the Lorentz group, Ann. of Math. 48 (1947) 568 MR0021942
2 G M Bergman, Right orderable groups that are not locally indicable, Pacific J. Math. 147 (1991) 243 MR1084707
3 S Boyer, C M Gordon, L Watson, On $L$–spaces and left-orderable fundamental groups, Math. Ann. 356 (2013) 1213 MR3072799
4 S Boyer, D Rolfsen, B Wiest, Orderable $3$–manifold groups, Ann. Inst. Fourier (Grenoble) 55 (2005) 243 MR2141698
5 G Burde, H Zieschang, Knots, de Gruyter Studies in Mathematics 5, de Gruyter (2003) MR1959408
6 A Clay, T Lidman, L Watson, Graph manifolds, left-orderability and amalgamation, Algebr. Geom. Topol. 13 (2013) 2347 MR3073920
7 A Clay, M Teragaito, Left-orderability and exceptional Dehn surgery on two-bridge knots, from: "Geometry and topology down under" (editors C D Hodgson, W H Jaco, M G Scharlemann, S Tillmann), Contemporary Mathematics 597, Amer. Math. Soc. (2013) 225
8 A Clay, L Watson, On cabled knots, Dehn surgery, and left-orderable fundamental groups, Math. Res. Lett. 18 (2011) 1085 MR2915469
9 M K Dabkowski, J H Przytycki, A A Togha, Non-left-orderable $3$–manifold groups, Canad. Math. Bull. 48 (2005) 32 MR2118761
10 J Dubois, V Huynh, Y Yamaguchi, Non-abelian Reidemeister torsion for twist knots, J. Knot Theory Ramifications 18 (2009) 303 MR2514847
11 D Gabai, Foliations and the topology of $3$–manifolds, III, J. Differential Geom. 26 (1987) 479 MR910018
12 É Ghys, Groups acting on the circle, Enseign. Math. 47 (2001) 329 MR1876932
13 A Hatcher, W Thurston, Incompressible surfaces in $2$–bridge knot complements, Invent. Math. 79 (1985) 225 MR778125
14 J Hoste, P D Shanahan, A formula for the A–polynomial of twist knots, J. Knot Theory Ramifications 13 (2004) 193 MR2047468
15 V T Khoi, A cut-and-paste method for computing the Seifert volumes, Math. Ann. 326 (2003) 759 MR2003451
16 T Li, R Roberts, Taut foliations in knot complements, (2013) arXiv:1211.3066v2
17 T Morifuji, A T Tran, Twisted Alexander polynomials of $2$–bridge knots for parabolic representations, arXiv:1301.1101
18 P Ozsváth, Z Szabó, On knot Floer homology and lens space surgeries, Topology 44 (2005) 1281 MR2168576
19 T Peters, On $L$–spaces and non left-orderable $3$–manifold groups, arXiv:0903.4495
20 R Riley, Nonabelian representations of $2$–bridge knot groups, Quart. J. Math. Oxford Ser. 35 (1984) 191 MR745421
21 D Rolfsen, Knots and links, Mathematics Lecture Series 7, Publish or Perish (1976) MR0515288
22 M Teragaito, Left-orderability and exceptional Dehn surgery on twist knots, Canad. Math. Bull. 56 (2013) 850 MR3121694
23 A T Tran, On left-orderable fundamental groups and Dehn surgeries on double twist knots, arXiv:1301.2637
24 J W Wood, Bundles with totally disconnected structure group, Comment. Math. Helv. 46 (1971) 257 MR0293655